Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Bogoyavlenskii Oleg Igorevich
(recent publications)
| by years | scientific publications | by types |



   2011
1. A. P. Reynolds, O. I. Bogoyavlenskij, “Lie algebra structures for four-component Hamiltonian hydrodynamic type systems”, J. Geom. Phys., 61:12 (2011), 2400–2409  crossref  mathscinet  zmath  isi  scopus

   2010
2. O. I. Bogoyavlenskij, A. P. Reynolds, “Criteria for existence of a Hamiltonian structure”, Regul. Chaotic Dyn., 15:4-5 (2010), 431–439  crossref  mathscinet (cited: 1)  zmath  isi (cited: 3)  scopus
3. O. Bogoyavlenskij, “Restricted Lie point symmetries and reductions for ideal magnetohydrodynamics equilibria”, J. Engrg. Math., 66:1-3 (2010), 141–152  crossref  mathscinet  zmath  isi (cited: 3)  scopus (cited: 4)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017